[Reduced synthesis of coenzyme Q10 may cause statin related myopathy].
Аннотация
Statin treatment can cause muscular side effects. It has been suggested that the mechanism is reduced synthesis of coenzyme Q10 (coQ10) and a subsequent dysfunction of the respiratory chain. A literature review resulted in insufficient evidence supporting this theory. It is uncertain whether intramuscular levels of coQ10 and mitochondrial function are affected by statin therapy and whether the symptoms of myopathy can be alleviated with coQ10 supplementation. Nevertheless, due to a favourable safety profile, coQ10 can be tested in patients whose muscular symptoms cannot be managed otherwise.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.